MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional (hcp) reported via a manufacturer representative (rep) that the torque wrench did not click when the screw was tightened down the extension.The rep noted it just continued to rotate with no audible sound.There were no environmental, external, or patient factors that may have led or contributed to the issue.The rep noted the hcp continued to try the screwdriver on other set screws on the extension.The hcp backed out of the screws, a new torque wrench was provided and that wrench made the audible click.The issue was resolved at the time of the report.There were no further complications that have been reported as a result of this event.The patient is implanted for gastrointestinal/pelvic floor.
 
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id: 3550-80, product type: accessory.(b)(4).
 
Event or Problem Description
Additional information from the healthcare professional (hcp) reported via a manufacturer representative (rep) that they were not sure of the patient¿s weight, but they were not obese.It was noted the torque wrench was in the lead kit.There were no further complications that have been reported as a result of this event.
 
Additional Manufacturer Narrative
Analysis information -- (b)(6) 2017 17:37:46 cst pli# 30 product id# 3550-80 analysis determined that the torque wrench was out of specification.A torque test was performed on the returned wrench.The returned wrench measured 5.8 oz-in, not meeting the specification of 5 oz-in +/- 0.5 oz-in.Section d information references the main component of the system and other applicable components are: product id 3550-80, product type accessory.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba,pr MN 00766 1200
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba,pr MN 00766 1200
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key6562743
Report Number3007566237-2017-01833
Device Sequence Number616250
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1F7W4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/18/2017
Supplement Date Received by ManufacturerNot provided
Not provided
08/18/2017
08/18/2017
07/27/2022
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date05/23/2017
06/26/2017
08/18/2017
10/04/2017
07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Patient Age53 YR
Patient SexFemale